Hello, I am new here and hope this is the right forum to post in.
I am 49, and in pretty bad health. I am on Levothyroxine (100mg a day) and have blood tests which come back "slightly borderline" but not enough to change the dose.
Last year, I got what started as a cold which then turned into an infection, but never went away. I had endless Doctors appointments, and a couple of courses of antibiotics, but my health has continuously gone downhill.
I was told I "could" have glandular fever, but tests never confirmed it.
It caused havoc with my periods, and had a scan, which showed things were normal. I had a period that lasted 3 weeks almost, it seemed "stuck" up me and didn;t even cover half of a small tampon. Eventually it stopped but my periods have been for a few months pretty regular, then last winter, I did not have one at all in December or January.
I also developed ectopic beats (had been to A&E a few times thinking I was having a heart attack) and the doctors there discovered these ectopic beats. I was also told I had pleurisy and costocondritis due to the chronic pain in my ribs and chest.
These did fade but had a 24 hour ECG attached and then a referral to the heart clinic, and it was confirmed about the ectopic beats. I had read that the menopause could start these, and asked if I could go on HRT to see if it would help. This was in January this year, and there was a shortage of HRT so could not get any.
Then got ill again (another cold that turned into a virus) at the end of January, and this was when coronavirus started to be known - but I never had the cough or temperature. I also had a huge lump on my inner left septum, which is still there and causes me to be unable to breathe through my nose. My doctors claim they could not see it!
Once lockdown started, I developed a really weird couple of patches on my left foot, at the side. All pustules, which crack and bleed, and are so itchy. I had similar on the palms of my hands which I had Dermovate cream for (which was useless). I tried that cream on my foot and it burnt throught layers of my skin and spread the patches.
My periods were pretty regular at this point. Then had a call from a practice nurse to do an over the phone asthma review (I suffer from very mild asthma), and she said that HRT was now available and then I was put on the Elleste 40 estrogen patch, and 12 days of progesterone pills.
It made me feel TERRIBLE. The pills made me act as if I had had a stroke, and I was slurring my speech, falling over, and so exhausted.
The nurse was extremely alarmed when she knew about this and got me into the Rapid response unit up hospital to rule out a stroke. My anxiety (which is another thing that has worsened to the state that it's impossible to control) was in overdrive. (I had tried a week on antidepressants, but had to stop them as my left pupil blew up in size and was told to get to an out of hours surgery IMMEDIATELY as I have pigment dispersion syndrome - the doctor told me to stop them dead as it could risk glaucoma and blindness).
I had not had a stroke, and had tests for diabetes and also an MRI scan, but they said it was more than likely anxiety.
I gave the HRT a go for 3 months, and my period would always start in the week that I took the progesterone which I thought was not supposed to happen until after you stopped them that month.
I decided to come off it 2 weeks ago, and was told it was fine to come off it cold turkey. I had just finished my period, but last week it returned just 6 days after. And has not stopped since. Same as last year, just seems stuck in me and either brown and dry with bits in it, or dark red/brown. It hardly flows onto a pad and a tampon it only covers about an eighth of it. Is this normal for coming off HRT?
I am now waiting for ENT to see me about my nose thing, dermatology about the foot and a scan about my periods.
Sorry about the extremely long post - I come across as a hypocondriac in some people's eyes but the pain and exhaustion and anxiety that I suffer make me feel suicidal, as well as this never ending virus hell we are all going through. I feel so alone.